My Name is ***** *****, I have a 7 year old Devon Rex Male has an upper respiratory infection
, possibly a herpes virus that he caught from a new devon rex kitten we adopted from a local breeder. He's been on, antibiotics terramyicin oinment and L-Lysine. He's had it for 6 weeks, with an occassional fever and the usual symptoms. Last week we noticed he has lost alot of hair on his chest and around his ears
(we compared to a recent photo and there's a remarkable hair loss) Could this hair loss be caused by a adverse reaction to the L-lysine supplement?
JA: Thanks. Can you give me any more details about your issue?
Customer: He is very lethargic, however he is still eating and drinking. He had a fever one day of 103 and also limping, my Vet couldn't offer a solution for the hair loss or the limping, I have since learned there is a "limping syndrome" with this virus. The limping is gone, but he is still very lethargic.
JA: OK got it. Last thing — Veterinarians generally expect a deposit of about $19 to help with your type of question (you only pay if satisfied). Now I'm going to take you to a page to place a secure deposit with JustAnswer. Don't worry, this chat is saved. After that, we will finish helping you.